# SDR SIMA20130206004

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,730 hours, 24,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83026
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 3 EMERGENCY LIGHT POWER SUPPLY FAILING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK PER EMB 140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD PER EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
